# SDR REXA2016032400517

- Difficulty date: March 24, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FS 280.00 BULKHEAD LOWER INBD CORNER AT LBL 12 & RBL 12.  REPAIRED DAMAGE TO FS 280 BULKHEAD LOWER INBD CORNERS AT LBL 12 & RBL 12 IAW EA CR953-04133 REV 1R DATED 03 16 16 & REPLACED CLIPS IAW SRM 51-42-06-001-001-A01.
